# SDR SWIA971265

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT 8.500 FT, NR 2 ENGINE DUCT LEAK LIGHT ILLUMINATED.  PER QRH PROCEDURE WITH PRECAUTIONARY ENGINE SHUT DOWN.  REINSTALLED DUCT AT DE-ICE PRESSURE REGULATOR.
